# SDR FDEA202009072283

- Difficulty date: September 7, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,016 hours, 26,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, O, O

## Discrepancy

BRACKET FOUND DAMAGED ON FWD SIDE OF DOOR 3R SECOND FROM TOP FABRICATED BRACKET FROM DOOR 3R SECOND FROM TOP, IAW FEDEX GMM 7-0-1001 AND BOEING DRAWING 411N2035.  BRACKET INSTALLED ON DOOR 3R, IAW SRM 51-40-02.  PART   MARKED BRACKET WITH FX411N2035-4, IAW GMM 7-0-1001.
